Mohammad Esmael Samei
Cited by
Cited by
On multi-step methods for singular fractional –integro-differential equations
SN Hajiseyedazizi, J Samei, Mohammad Esmael, Alzabut, Y Chu
Open Mathematics 19 (1), 1378–1405, 2021
SEIR epidemic model for COVID-19 transmission by Caputo derivative of fractional order
S Rezapour, H Mohammadi, ME Samei
Advances in Difference Equations 2020 (490), 1-19, 2020
Existence results for a fraction hybrid differential inclusion with Caputo–Hadamard type fractional derivative
ME Samei, V Hedayati, S Rezapour
Advances in Difference Equations 2019 (1), 1-15, 2019
On the existence of solutions for a multi-singular pointwise defined fractional integro-differential equation
S Rezapour, ME Samei
On a system of fractional differential inclusions via sum of two multi-term functions on a time scale
ME Samei, S Rezapour
Boundary Value Problems 2020, 135, 2020
Existence and uniqueness of solutions for multi-term fractional integro-differential equations via quantum calculus
SK Ntouyas, ME Samei
Advances in Difference Equations 2019 (1), 1-20, 2019
Positive solutions of fractional differential equation with two pieces in chain interval and simultaneous Dirichlet boundary conditions
V Hedayati, ME Samei
Boundary Value Problems 2019, 1-23, 2019
On a fractional Caputo–Hadamard inclusion problem with sum boundary value conditions by using approximate endpoint property
S Etemad, S Rezapour, M Esmael Samei
Mathematical Methods in the Applied Sciences 43 (17), 9719-9734, 2020
Convergences of a stage-structured predator-prey model with modified Leslie-Gower and Holling-type II schemes
Y Lin, X Xie, F Chen, T Li
Advances in Difference Equations 2016 (1), 1-19, 2016
A Generalized ML-Hyers-Ulam Stability of Quadratic Fractional Integral Equation
MKA Kaabar, V Kalvandi, N Eghbali, ME Samei, Z Siri, F Mart{\'\i}nez
Nonlinear Engineering 10, 414--427, 2021
--contractions and solutions of a fractional differential inclusion with three-point boundary value conditions via computational results
S Etemad, S Rezapour, ME Samei
Advances in Difference Equations 2020 (1), 1-40, 2020
Asymptotic stability of nonlinear discrete fractional pantograph equations with non-local initial conditions
J Alzabut, AG Maria Selvam, R Ahmad El-Nabulsi, D Vignesh, ME Samei
Symmetry 13, 473, 2021
New approach to solutions of a class of singular fractional differential problem via quantum calculus
S Liang, ME Samei
Advances in Difference Equations 2020 (1), 1-22, 2020
New stability results for a sum-type fractional integro-differential equation
V Kalvandi, ME Samei
Journal of Advanced Mathematical Studies 12 (2), 201-209, 2019
Monotone Iterative Method for Caputo Fractional Differential Equation with Nonlinear Boundary Conditions
Z Baitiche, C Derbazi, J Alzabut, ME Samei, MKA Kaabar, Z Siri
Fractal and Fractional 5, 81, 2021
Existence of solutions for a system of singular sum fractional differential equations via quantum calculus
ME Samei
Advances in Difference Equations 2020 (1), 1-23, 2020
Existence of solutions for dimensional system of multi‐term fractional integro-differential equations under anti‐periodic boundary conditions via quantum …
ME Samei, W Yang
Mathematical Methods in the Applied Sciences 43 (7), 4360-4382, 2020
The Existence of Solution for k-Dimensional System of Langevin Hadamard-Type Fractional Differential Inclusions with 2k Different Fractional Orders
ME Samei, V Hedayati, G Khalilzadeh Ranjbar
Mediterranean Journal of Mathematics 17 (1), 1-23, 2020
Some theorems of existence of solutions for fractional hybrid difference inclusion
ME Samei, GK Ranjbar
Journal of Advances Mathematical Studies 12 (1), 63-76, 2019
Approximate endpoint solutions for a class of fractional differential inclusions
M Aydogan, JF Gomez Aguilar, D Baleanu, S Rezapour, ME Samei
Fractals, 2020
The system can't perform the operation now. Try again later.
Articles 1–20